# SDR CA050308011

- Difficulty date: March 4, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 31,657 hours
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKE-OFF THE CREW HEARD A LOUD BANG FOLLOWED BY A DROP IN N1 FROM 80 PERCENT TO 19 PERCENT ON THE NR 1 ENGINE.  AT 70 KNOTS FORWARD SPEED A REJECTED TAKE-OFF WAS INITIATED WITHOUT INCIDENT.  ON RETURN TO THE GATE, OIL PRESSURE DROPPED TO ZERO.  NR 1 ENGINE WAS REPLACED IAW TASK CARD 80UN-014 AND ENGINE RUN CARRIED OUT SERVICEABLE IAW TASK CARD 80EC-001AR1. AIRCRAFT WAS DISPATCHED AND NO FURTHER PROBLEM DURING SUBSEQUENT FLIGHT.  ENGINE WILL BE SHIPPED TO THE O/H FACILITY FOR TEARDOWN AND REPORT ISSUED.
